# SDR QXEA0202084

- Difficulty date: December 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,663 hours, 2,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ecu
- Part number: 895302
- Part serial: B52
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,663 hours, 2,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FOLLOWING GEAR UP SELECTION, GEAR DISAGREE WARNING CAME ON ACCOMPANIED BY PROX SYSTEM 1 FAULT STATUS MESSAGE. MAINTENANCE INTERROGATED THE MAINTENANCE DIAGNOSTICS COMPUTER AND THERE WERE NO CURRENT FAULTS. THE MAIN LANDING GEAR SELECTOR VALVE AND PROX SENSORS WERE CHECKED WITH NO DEFECTS NOTED. THE LANDING GEAR WAS CYCLED SEVERAL TIMES WITH NO DEFECTS NOTED. THE PSEU WAS REPLACED AS A PRECAUTIONARY PROCEDURE AND OPERATIONAL CHECKS WERE PERFORMED AGAIN AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
